# SDR RAIA00609046

- Difficulty date: September 29, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 13,377 hours, 11,798 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 7982 -IAD - LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE EICAS.  MAINTENANCE ACCOMPLISHED AN AIR/GROUND SYSTEM TEST.  NO DEFECTS NOTED.
